# SDR SWIA2021091360988

- Difficulty date: July 2, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION AROUND DRAIN HOLE ON  AIRCRAFT EXTERIOR SKIN BETWEEN FS 1144.00 - 1162.00, STGR 21R - 22R     (C-CHECK RO 9/8/2021)   REMOVED CORROSION AND EVALUATED REPAIR. REPAIR FOUND TO BE WITHIN LIMITS OF MHI RJ REO 690-53-61-1023 REV. -- DATED: 2021-07-20. COMPLIED WITH TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
